# SDR COMA0260302

- Difficulty date: May 4, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 750 hours, 800 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss Tie
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5117 AUTO XFER FAIL MESSAGE.RESET A/C BUSS 1 - MESSAGE CLEARED.
